# SDR SCNA96317

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 13131
- Condition: Failed
- Location: Cargo Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR IN THE FORWARD CARGO COMPARTMENT DID NOT TEST.  REMOVED AND REPLACED BULB AND OPS TESTED NORMAL.
